A Calculus Proof of the Cramér-Wold Theorem

We present a short, elementary proof not involving Fourier transforms of the theorem of Cramér and Wold that a Borel probability measure is determined by its values on half-spaces.


Publication Date:
Apr 24 2017
Date Submitted:
Jul 13 2018
Pagination:
1331-1334
ISSN:
1088-6826
Citation:
Proceedings of the American Mathmatical Society
146
Note:
A freely accessible, full text version is available using the link(s) in External Resources.
External Resources:




 Record created 2018-07-13, last modified 2019-04-03


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)